Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 159435, 7 pages
http://dx.doi.org/10.1155/2013/159435
Research Article

Stability for a Class of Differential Equations with Nonconstant Delay

1Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China
2Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 80424, Taiwan
3School of Mathematical Sciences, Fudan University, Shanghai 200433, China

Received 6 February 2013; Accepted 6 March 2013

Academic Editor: James H. Liu

Copyright © 2013 Jin Liang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, C. Cuevas, and M. V. S. Frasson, “Semilinear functional difference equations with infinite delay,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1083–1105, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. A. Burton, Stability and Periodic Solutions of Ordinary and Functional-Differential Equations, Mathematics in Science and Engineering, Academic Press, Orlando, Fla, USA, 1985. View at MathSciNet
  3. L. Berezansky and E. Braverman, “New stability conditions for linear differential equations with several delays,” Abstract and Applied Analysis, vol. 2011, Article ID 178568, 19 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. A. Butcher, H. Ma, E. Bueler, V. Averina, and Z. Szabo, “Stability of linear time-periodic delay-differential equations via Chebyshev polynomials,” International Journal for Numerical Methods in Engineering, vol. 59, no. 7, pp. 895–922, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Diagana, “Existence of almost automorphic solutions to some neutral functional differential equations with infinite delay,” Electronic Journal of Differential Equations, no. 129, p. 14, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. View at MathSciNet
  7. T. Kalmár-Nagy, “Stability analysis of delay-differential equations by the method of steps and inverse Laplace transform,” Differential Equations and Dynamical Systems, vol. 17, no. 1-2, pp. 185–200, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Li and G. M. N'Guérékata, “An existence result for neutral delay integrodifferential equations with fractional order and nonlocal conditions,” Abstract and Applied Analysis, vol. 2011, Article ID 952782, 20 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Liang, J. H. Liu, and T.-J. Xiao, “Periodic solutions of delay impulsive differential equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 17, pp. 6835–6842, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Liang, H.-Y. Wang, and T.-J. Xiao, “On a comparison principle for delay coupled systems with nonlocal and nonlinear boundary conditions,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 12, pp. e359–e365, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Liang and T.-J. Xiao, “Solutions to nonautonomous abstract functional equations with infinite delay,” Taiwanese Journal of Mathematics, vol. 10, no. 1, pp. 163–172, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Liang and T.-J. Xiao, “Solutions to abstract integral equations and infinite delay evolution equations,” Bulletin of the Belgian Mathematical Society, vol. 18, no. 5, pp. 793–804, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. H. Liu, G. M. N'Guérékata, and N. V. Minh, Topics on Stability and Periodicity in Abstract Differential Equations, vol. 6 of Series on Concrete and Applicable Mathematics, World Scientific Publishing, Hackensack, NJ, USA, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. Liu, W. Jiang, and F. Huang, “Robustness with respect to small delays for exponential stability of Pritchard-Salamon systems with admissible state feedback,” International Journal of Evolution Equations, vol. 1, no. 3, pp. 225–263, 2005. View at Google Scholar · View at MathSciNet
  15. P. H. A. Ngoc, N. van Minh, and T. Naito, “Stability radii of positive linear functional differential systems in Banach spaces,” International Journal of Evolution Equations, vol. 2, no. 1, pp. 75–97, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. P. Wahi and A. Chatterjee, “Galerkin projections for delay differential equations,” Journal of Dynamic Systems, Measurement, and Control, vol. 127, pp. 80–89, 2005. View at Google Scholar
  17. T.-J. Xiao and J. Liang, “Blow-up and global existence of solutions to integral equations with infinite delay in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 12, pp. e1442–e1447, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet